# SDR ASMF200607014

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737*
- Aircraft serial: 32842
- Aircraft time: 1,841 hours, 992 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Door
- Condition: Ground Damage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HIT BY TELESCOPIC CORRIDOR ON THE PASSENGERS DOOR. PASSENGER DOOR WAS INSPECTED AND COVER DOOR WAS REMOVED FOR REWORK. LOWER SUPPORT OF LEFT FORWARD DOOR WAS STRAIGHTENED FROM COVER INSIDE IAW DOCUMENT PRODUCT STANDARD BAC5300.
